RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1988, Volume 22, Issue 1, Pages 60–61 (Mi faa1086)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief communications

Connection between analytic properties of operator functions and smoothness of solutions of degenerate differential equations

A. V. Babin


Full text: PDF file (310 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1988, 22:1, 48–50

Bibliographic databases:

UDC: 517.944
Received: 16.04.1986

Citation: A. V. Babin, “Connection between analytic properties of operator functions and smoothness of solutions of degenerate differential equations”, Funktsional. Anal. i Prilozhen., 22:1 (1988), 60–61; Funct. Anal. Appl., 22:1 (1988), 48–50

Citation in format AMSBIB
\Bibitem{Bab88}
\by A.~V.~Babin
\paper Connection between analytic properties of operator functions and smoothness of solutions of degenerate differential equations
\jour Funktsional. Anal. i Prilozhen.
\yr 1988
\vol 22
\issue 1
\pages 60--61
\mathnet{http://mi.mathnet.ru/faa1086}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=936700}
\zmath{https://zbmath.org/?q=an:0686.35022}
\transl
\jour Funct. Anal. Appl.
\yr 1988
\vol 22
\issue 1
\pages 48--50
\crossref{https://doi.org/10.1007/BF01077723}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988Q576900007}


Linking options:
  • http://mi.mathnet.ru/eng/faa1086
  • http://mi.mathnet.ru/eng/faa/v22/i1/p60

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Babin, “On the smoothness of solutions of differential equations at singular points of the boundary of the domain”, Math. USSR-Izv., 37:3 (1991), 489–510  mathnet  crossref  mathscinet  zmath  adsnasa
    2. A. V. Babin, S. Zh. Kabakbaev, “On smoothness up to the boundary of solutions of parabolic equations with a degenerate operator”, Russian Acad. Sci. Sb. Math., 82:2 (1995), 271–292  mathnet  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:159
    Full text:55
    References:14
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020